Abnormal Uterine Bleeding: Is It an Under-Reported Side Effect after Epidural Steroid Injection for the Management of Low Back Pain?
Article first published online: 31 MAY 2011
Wiley Periodicals, Inc.
Volume 12, Issue 6, page 986, June 2011
How to Cite
ÇOK, O. Y., EKER, H. E., ÇOK, T., AKIN, Ş., ARIBOğAN, A. and ARSLAN, G. (2011), Abnormal Uterine Bleeding: Is It an Under-Reported Side Effect after Epidural Steroid Injection for the Management of Low Back Pain?. Pain Medicine, 12: 986. doi: 10.1111/j.1526-4637.2011.01137.x
- Issue published online: 15 JUN 2011
- Article first published online: 31 MAY 2011
Options for accessing this content:
- If you have access to this content through a society membership, please first log in to your society website.
- If you would like institutional access to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- If you already have a Wiley Online Library or Wiley InterScience user account: login above and proceed to purchase the article.
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!
Patients and/or caregivers may access this content for use in relation to their own personal healthcare or that of a family member only. Terms and conditions will apply.